Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: unusual weight loss on effexor? LyndaK

Posted by KrissyP on February 27, 2003, at 23:02:37

In reply to Re: unusual weight loss on effexor? fayeroe, posted by LyndaK on February 27, 2003, at 20:51:35

Oh my, I just got done saying I have no appetite, none and even though I need to lose a few, I literally just feel blah-I hope this will get better with time. Only after 3 days back on Effexor, I feel weird-and am just not hungry. I am also already experiencing the "hyperness" and I am hoping that the Lamictal counteracts this feeling-as I have never taken the 2 meds at the same time.
I hear you here
Thanks
Kristen


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KrissyP thread:13781
URL: http://www.dr-bob.org/babble/20030224/msgs/204537.html